# SDR CALA2014072100962

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 44,510 hours, 15,898 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN CRACKED AT STAB STATION 129.50, 10 & 18 INCHES FWD OF AFT SPAR.  REPAIRED CRACKED AREA 2 EACH USING 1 DOUBLER COVERING 2 AREAS DOUBLER DIMENSION 17.1/2 X 11.1/4 IAW SRM 55-10-01 REPAIR 11 FIG-204 & REQUIRES DIP FOR CAT B REPAIR INSPECTION IAW SRM 55-10-01 REPAIR 11 PG 218 INSPECTION THRS 56000 CYCLE WITH REPEAT DVI LFEC INSPECTION EVERY 9000 FLT CYCLES.
